# SDR SWAA2021071522713

- Difficulty date: October 13, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 74,711 hours, 44,181 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A275218
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ACCESS PANEL 651GB SUPPORT ANGLE;SHOW SIGNS OF SURFACE CRACK AT UPPER INB AREA.(MKD 26-002) / REMOVED AND REPLACED SUPPORT ANGLE P/N 115A2752-18 AT RT WING ACCESS PANEL 651 GB PER B737-700 SRM 51-40-02-0G-0
